# SDR USAA2012040200017

- Difficulty date: April 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 12,062 hours, 1,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - COVER PLATE MISSING ON EMERGENCY LIGHT, NEXT TO LAV 54, A/C RIGHT MID-SECTION.  REPLACED MISSING LENS COVER.
